MAUDE Adverse Event Report: ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF BUNCHING KL 1.8 FIBERTAK, HIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that the tips of two ar-3636h self bunching 1.8 knotless hip fibertak soft anchors broke off in the patient.The case was completed using more anchors.This was discovered during a hip labral repair procedure on (b)(6) 2025.Additional information was received on 02-jan-2026: during the procedure, both ar-3636h self-bunching 1.8 knotless hip fibertak soft anchors broke off while being advanced, initially by hand and then with mallet tapping.The tips of both inserters became lodged in the bone and remain in the patient.The surgery was completed using additional ar-3636h self-bunching 1.8 knotless hip fibertak soft anchors.The event resulted in a one-hour surgical delay and one hour of additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-3636h self bunching kl 1.8 fibertak, hip batch number 15488484, was received for evaluation.Visual inspection revealed that only the inserter was received for evaluation; sutures, anchors, and other components were not returned.Evaluation of the tip revealed it was broken, with the remaining portion slightly bent and showing scratches, indicating excessive force, friction, or contact with another instrument.The tip's thickness was measured in accordance with drawing c22365, revision 2, component c22365-01, revision 1.Specification: 0.024 ± 0.002 inches results: 0.025 inches passed.The tip thickness was within tolerance.A functional test was not performed because the device was received damaged.The most likely cause of the reported failure is user error, including improper bone preparation, excessive leverage or prying, and excessive impaction force.Directions for use dfu-0054-eo revision 5, bio-fastak, fastak¿ , suturetak® and fibertak® suture anchors g.Precautions 2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Dfu-0426-sub-eo revision 0 warning ¿ avoid excessive impaction as this could lead to inserter damage and/or breakage.¿ if insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.

Brand Name
SELF BUNCHING KL 1.8 FIBERTAK, HIP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24078408
Report Number1220246-2026-00213
Device Sequence Number18570191
Product Code MBI
UDI-Device Identifier00888867362888
UDI-Public(01)00888867362888(11)250826(17)300731(10)15488484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF BUNCHING KL 1.8 FIBERTAK, HIP
Device Catalogue NumberAR-3636H
Device Lot Number15488484
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown